A 34-year-old female asked:
Disclaimer

i take 9 tablets (4 different vitamins from my doctor) in the morning as i eat breakfast but feel ill in my stomach afterwards, how do i stop that?

1 doctor answer
Dr. Bahman Omrani
16 years experience Pain Management
Vitamin side effect : Taking multiple vitamins when the body does not need them is not without side effects. A way to stop the GI side effects is to stop them all together & consult your doctor. Additives and some of the acidic vitamins can cause GI upset so can pill esophagitis. Drinking plenty of water is recommended when taking vitamin. Obtaining your vitamins through a varied diet is far more beneficial to health.
Answered on Jun 10, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Take with food: Vitamins are hard on the stomach when you take them before eating. We recommend taking them with or after food so your stomach can handle it better.
A 27-year-old male asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Pro mean with: and bio means life. Probiotics help the GI system digest food. Anti means against. So, if one takes excessive antibiotics they can kill off the good ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Rex Mahnensmith
43 years experience Internal Medicine
Vit d deficiency: D deficiency will ,not cause stomach problems directly. But D deficiency can sometimes cause lower calcium balance, which may cause cramps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month